# SDR U2RA201707130001

- Difficulty date: July 13, 2017
- Submitted: July 17, 2017
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 92,629 hours, 13,771 cycles
- Engine: Ge CF680C2B1F
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ABS20131A
- Part serial: 25192
- Condition: Discharged
- Location: Emergency Lights
- Part time: 1,850 hours, 517 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT ABOVE RIGHT UPPER DECK EMERGENCY EXIT DOOR, L1 AND R1 MAIN DECK DOORS WON'T ILLUMINATE.  REMOVED AND REPLACED THE BATTERY PACK IAW AMM 33-51-04. PERFORMED SATISFACTORY OPERATIONAL CHECK.
